MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H COLLARED FEMORAL STEMS; AMISTEM COLLARED HA COATED STEM SIZE 4 STD

MEDACTA INTERNATIONAL SA AMISTEM H COLLARED FEMORAL STEMS; AMISTEM COLLARED HA COATED STEM SIZE 4 STD
Model Number 01.18.234
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 july 2026 lot: 173444: (b)(4) items manufactured and released on 31 oct 2017.Expiration date: 18 oct 2022.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
Revision surgery due to stem loosening after about 7 years and 6 months from primary.The surgeon revised the amistem h collared standard size 4 to a monoblock stem d 13mm l 190mm std, revised the 36mm biolox delta head m to a 40mm biolox option head with sleeve, and revised the hooded pe hc liner d 36/f to a flat pe hc liner d 40/f at his discretion.Xrays are unavailable.

Brand Name
AMISTEM H COLLARED FEMORAL STEMS
Common Device Name
AMISTEM COLLARED HA COATED STEM SIZE 4 STD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25778117
Report Number3005180920-2026-00688
Device Sequence Number10686877
Product Code LZO
UDI-Device Identifier07630030804595
UDI-Public07630030804595
Combination Product (Y/N)N
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2022
Device Model Number01.18.234
Device Lot Number173444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown